# SDR KX5R20210902001

- Difficulty date: September 2, 2021
- Submitted: September 2, 2021
- Operation: General aviation
- Filed by: Elliott Aviation of Minneapolis, LLC, repair station KX5R005N
- Aircraft: N20PJ
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK228
- Aircraft time: 7,665 hours, 7,556 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 45A6103511
- Condition: Broken
- Location: Rt Wing Flap
- Part time: 7,665 hours, 7,556 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN RIGHT WING FLAP LEVER INTERCONNECT CABLE. CORROSION INSIDE SWAGED ON DRIVE LUG LED TO CABLE FAILURE. NOTICED EXCESSIVE/ ABNORMAL PLAY IN RIGHT FLAP ASSEMBLY DURING INSPECTION. INSPECTION IN WING TRAILING EDGE REVEALED AN AREA OF CORROSION PROTRUDING APPROXIMATELY AN INCH FROM THE DRIVE LUG. UPON CABLE REMOVAL IT WAS DISCOVERED TO BE COMPLETELY BROKEN WITH SEVERE CORROSION INSIDE LUG. THIS DISCREPANCY IS ADDRESSED IN BEECHCRAFT COMMUNIQUE #126 DATED JUNE 2018.
